Partial stochastic asymptotic stability of neutral stochastic functional differential equations with Markovian switching by boundary condition
© Liu et al.; licensee Springer 2012
Received: 25 August 2012
Accepted: 3 December 2012
Published: 19 December 2012
The partial stochastic asymptotic stability of neutral stochastic functional differential equations with Markovian switching (NSFDEwMSs) has been investigated, the sufficient conditions for partial stochastic asymptotic stability have been given. We have used the boundary condition and to replace the condition and have generalized some results of Sharov and Ignatyev to cover a class of much more general NSFDEwMSs.
MSC:39A11, 60H10, 37H10.
In recent years, Lyapunov’s second method has been a very important method to study the stability of a stochastic differential equation, which has attracted much attention since it is not only academically challenging, but also of practical importance, and has played an important role in many fields such as insurance, finance, population dynamic, control (see, e.g., Øsendal ). Recently, much work has been done on stochastic differential equations with Markovian switching (see, e.g., Mao and Yuan ). In particular, significant work has appeared on the stability of stochastic differential delay equations with Markovian switching (see, e.g., Kolmanovskii et al. , Luo , Luo et al. , Mao et al. , Yuan and Mao , Yuan et al. , Mao et al. , Liu [10, 11]).
On the other hand, many dynamical systems depend not only on present and past states, but also involve derivatives with delays. Motivated by chemical engineering systems as well as the theory of aero elasticity, many researchers have been interested in the neutral stochastic functional differential equations, and the neutral part, which has been used in investigating the qualitative properties of derivatives of delays for dynamical systems, has been added to all kinds of equations. In particular, the significant work has been done (see, e.g., Mao , Luo et al. ).
The global stability of SDEwMSs with respect to sample paths or moments, which is too strong for many cases, appeared in many more papers. So, the notion of the partial stability (see, e.g., Peiffer and Rouche , Rouche et al. ) has been involved, and the second method of Lyapunov as an indispensable tool has been used to investigate the partial stability (see, e.g., Sontag and Wang , Vorotnikov , Vorotnikov and Rumyantsev , Ignatyev [19, 20]).
However, in the process of investigating the qualitative properties of equilibria and boundedness properties of motions of dynamical systems, the partial stability as a new concept plays the key role, and the systems are often determined by all kinds of equations, including stochastic differential equations, of course. Motivated by the previously mentioned topic, and since the results of the partial stochastic asymptotic stability of neutral stochastic functional differential equations with Markovian switching are very few, we make the attempt to study this topic to fill the gap.
This paper is organized as follows. In Section 2, we present some basic preliminaries and the form of neutral stochastic functional differential equations with Markovian switching. In Section 3, the sufficient conditions for partial stochastic asymptotic stability have been obtained and proofs have been given. In Section 4, some well-known results are generalized in the remarks. In Section 5, there is the discussion about the main results.
2 Preliminaries and definitions
Let be a complete probability space with a filtration satisfying the usual conditions, i.e., the filtration is continuous on the right and contains all P-zero sets. is an m-dimensional Brownian motion defined on the probability space. Let denote the family of functions φ from to that are right-continuous and have limits on the left. is equipped with the norm and for any . If A is a vector or matrix, its trace norm is denoted by , while its operator norm is denoted by . Denote to be the family of all -measurable bounded -valued random variables . Let , , denote the family of all measurable, -valued random variables such that .
We assume that the Markov chain is independent of the Brownian motion . It is known that almost every sample path of is a right-continuous step function with a finite number of simple jumps in any finite sub-interval of .
Denote , where and , , and the definitions of and are similar to . The domain , and the stopping time is the first exit time from the of the sample path of the process . Let , then . Denote the set of functions .
3 Main results
First of all, we should present Sharov’s theorem .
Theorem 3.1 (Sharov )
, where ;
, where ;
then the trivial solution of system (2.1) is -stochastic asymptotic stability.
The condition of Theorem 3.1 is more difficult to be satisfied, which is demonstrated by the following example.
where a, b, c are constants and . The system has the trivial solution , .
Denote , we have .
Now, by Theorem 3.1, we cannot give whether the solution of (3.1) is stochastic asymptotic stability or not. So, we present the main results of this paper as follows.
, where ;
- (III)(Boundary condition) For any sufficiently small , , any solution of equation (2.1), beginning in the domain , is such that
Then the trivial solution of equation (2.1) is said to be partial stochastic asymptotic stability with respect to .
Before giving the proof of Theorem 3.1, we should present the following lemma.
Lemma 3.1 Let be a function in the class , bounded in the domain , and suppose that in this domain. Then the process is a supermartingale so that , for .
where is the martingale.
so the proof is completed. □
So, we have obtained that the trivial solution of equation (2.1) is partial stochastic asymptotic stability with respect to with (3.3) and (3.13). □
Remark 4.2 The operator LV of equation (4.1) of Theorem 3.1 (Sharov ) must be negative, but we can obtain the partial stochastic asymptotic stability of equation (2.1) under LV being non-positive (), which makes the conditions of the solution more feasible to be satisfied.
5 Discussion of main results
Lyapunov methods have been developed to research the conditions of the partial asymptotic stochastic stability of neutral stochastic functional differential equations with Markovian switching. We have the non-positive Lyapunov operator and boundary condition to weaken the conditions of the previous theorems, but there is a small problem that the boundary condition of Theorem 3.2 is a stochastic domain. We will obtain the equivalent and practical results for the boundary condition in the future investigation.
The authors are very grateful to the anonymous referees for their valuable suggestions. This work was partially supported by HSSF for the Ministry of Education (10YJC630143), NNSF of China (61074006, 71171001), NSSF of China (12BTJ008), PNSF of Anhui (1208085QG131, KJ2011B005, 2011SQRL068).
- Øsendal B: Stochastic Differential Equations. 5th edition. Springer, Berlin; 2003.View ArticleGoogle Scholar
- Mao X, Yuan C: Stochastic Differential Equations with Markovian Switching. Imperial College Press, London; 2006.View ArticleGoogle Scholar
- Kolmanovskii V, Koroleva N, Maizenberg T, Mao X, Matasov A: Neutral stochastic differential delay equations with Markovian switching. Stoch. Anal. Appl. 2003, 21: 819–847. 10.1081/SAP-120022865MathSciNetView ArticleGoogle Scholar
- Luo J: Comparison principle and stability of Itô stochastic differential delay equations with Poisson jump and Markovian switching. Nonlinear Anal. 2006, 64: 253–262. 10.1016/j.na.2005.06.048MathSciNetView ArticleGoogle Scholar
- Luo J: Second-order quasilinear oscillation with impulses. Comput. Math. Appl. 2003, 46: 279–291. 10.1016/S0898-1221(03)90031-9MathSciNetView ArticleGoogle Scholar
- Mao X: The Lasalle-type theorems for stochastic differential equations. Nonlinear stud. 2000, 7: 307–328.MathSciNetGoogle Scholar
- Yuan C, Mao X: Robust stability and controllability of stochastic differential delay equations with Markovian switching. Automatica 2004, 40: 343–354. 10.1016/j.automatica.2003.10.012MathSciNetView ArticleGoogle Scholar
- Yuan C: Stability in terms of two measures for stochastic differential equations. Dyn. Contin. Discrete Impuls. Syst. 2003, 10: 895–910.Google Scholar
- Mao X: Stabilisation of hybrid stochastic differential equations by delay feedback control. Syst. Control Lett. 2008, 57: 927–935. 10.1016/j.sysconle.2008.05.002View ArticleGoogle Scholar
- Liu D, Yang Y: Doubly perturbed neutral diffusion processes with Markovian switching and Poisson jumps. Appl. Math. Lett. 2010, 23: 1141–1146. 10.1016/j.aml.2009.07.004MathSciNetView ArticleGoogle Scholar
- Liu D, Yang G, Zhang W: The stability of neutral stochastic delay differential equations with Poisson jumps by fixed points. J. Comput. Appl. Math. 2011, 10: 3115–3120.MathSciNetView ArticleGoogle Scholar
- Mao X: Stochastic Differential Equations and Their Applications. Horwood, Chichester; 1997.Google Scholar
- Luo Q, Mao X, Shen Y: New criteria on exponential stability of neutral stochastic differential equations. Syst. Control Lett. 2006, 55: 826–834. 10.1016/j.sysconle.2006.04.005MathSciNetView ArticleGoogle Scholar
- Peiffer K, Rouche N: Liapunov’s second method applied to partial stability. J. Méc. 1969, 6(2):20–29.Google Scholar
- Rouche N, Habets P, Laloy M: Stability Theory by Liapunov’s Direct Method. Springer-Verlag, New York; 1977.View ArticleGoogle Scholar
- Sontag ED, Wang Y: Lyapunov characterizations of input to output stability. SIAM J. Control Optim. 2001, 39(1):226–249.MathSciNetView ArticleGoogle Scholar
- Vorotnikov VI: Partial Stability and Control. Birkhauser, Boston; 1998.Google Scholar
- Vorotnikov VI, Rumyantsev VV: Stability and Control with Respect to a Part of the Phase Coordinates of Dynamic Systems: Theory, Methods, and Applications. Scientific World, Moscow; 2001. in RussianGoogle Scholar
- Ignatyev AO: On the partial equiasymptotic stability in functional differential equations. J. Math. Anal. Appl. 2002, 268: 615–628. 10.1006/jmaa.2001.7835MathSciNetView ArticleGoogle Scholar
- Ignatyev OA: On the partial asymptotic stability in nonautonomous differential equations. Differ. Integral Equ. 2006, 19(7):831–839.MathSciNetGoogle Scholar
- Sharov VF: Partial stability and stabilization of stochastic systems. Avtom. Telemeh. 1978, 11: 63–71. in RussianMathSciNetGoogle Scholar
- Has’minskii RZ: Stochastic Stability of Differential Equations. Sijthoff & Noordhoff, Rockville; 1980.View ArticleGoogle Scholar
- Ignatyev OA: Partial asymptotic stability in probability of stochastic differential equations. Stat. Probab. Lett. 2009, 79: 597–601. 10.1016/j.spl.2008.10.005MathSciNetView ArticleGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.